MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS FEM LT SZ 9 CEM; ATTUNE IMPLANT : KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE PS FEM LT SZ 9 CEM; ATTUNE IMPLANT : KNEE FEMORAL
Model Number 1504-10-109
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 08/07/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
On (b)(6) 2015, the patient underwent a left knee revision due to pain.The surgeon reported the patella was well-fixed, had no wear, and was retained.He noted the femoral component was removed with osteotomes, also with no significant bone loss.The surgeon indicated the tibial component was removed with flexible osteotomes and no significant bone loss.The patient was implanted with competitor components and competitor bone cement.There were not surgical complications reported.Doi: (b)(6) 2014; dor: (b)(6) 2015; left knee.
 
Additional Manufacturer Narrative
This is a duplicate report of orig mfr.(1818910-2015-33510).1818910-2019-123839 is being retracted as it is a report duplication.Original mfr-(1818910-2015-33510) will be kept for investigational purposes.

Brand Name
ATTUNE PS FEM LT SZ 9 CEM
Common Device Name
ATTUNE IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9490484
Report Number1818910-2019-123839
Device Sequence Number10827678
Product Code JWH
UDI-Device Identifier10603295041665
UDI-Public10603295041665
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K111433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2015
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model Number1504-10-109
Device Catalogue Number150410109
Device Lot Number425243
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/26/2019
Supplement Date Received by Manufacturer01/16/2020
Initial Report FDA Received Date12/18/2019
Supplement Report FDA Received Date01/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE MEDIAL DOME PAT 38MM; SMARTSET MV 40G - EO; SMARTSET MV 40G - EO
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient Weight122